# SDR 96UAL900204

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 LEFT WINDSHIELD OUTER PANE SHATTERED.  WINDOW HEAT TURNED OFF AND OPERATED AT REDUCED PRESSURIZATION.  SUPPLEMENTAL DATA UPDATE:  MOISTURE AT THE POWER BUS CAUSED SHORT AND CRACKED THE OUTER PANE.  REPLACED WINDSHIELD.  CHECKS O.K.
